Alert archive / North Dakota / Wind Chill Warnings in 2009

Wind Chill Warning 1, NWS Grand Forks, ND

January 4, 200913 counties in North Dakota; Kittson County, Marshall County, Polk County, Minnesota

NWS Grand Forks, ND issued this wind chill warning at Jan 4, 2009, 3:27 AM CST for 13 counties in North Dakota; Kittson County, Marshall County, Polk County, Minnesota. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 4, 2009, 3:27 AM CST (09:27 UTC)
Expired
Jan 4, 2009, 12:00 PM CST
In force
9 hr
Issued by
NWS Grand Forks, ND

Counties Kittson County, MN, Marshall County, MN, Polk County, MN, Barnes County, ND, Benson County, ND, Cavalier County, ND, Eddy County, ND, Grand Forks County, ND, Griggs County, ND, Nelson County, ND, Pembina County, ND, Ramsey County, ND, Steele County, ND, Towner County, ND, Traill County, ND, Walsh County, ND

The radar

The Fargo/Grand Forks radar (KMVX), 72 km from the middle of the area, began a volume at 09:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 9.5 hours before the alert went out and 254 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2009-01-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2009-01-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -163 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
785 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
-163 m²/s²
0-3 km storm-relative helicity
-128 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS43 KFGF 040927
WSWFGF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND FORKS ND
327 AM CST SUN JAN 4 2009

...THE SNOW IS FINISHED BUT WIND AND VERY COLD TEMPERATURES
CONTINUE...

.THE SNOWSTORM IS FINISHED...BUT WIND AND VERY COLD TEMPERATURES
REMAIN A THREAT IN THE WAKE OF THE RECENT STORM. BRISK WESTERLY WINDS
AND FALLING TEMPERATURES WILL COMBINE TO CREATE DANGEROUS WIND
CHILLS FROM 25 TO NEARLY 50 BELOW THIS MORNING AND AFTERNOON.

MNZ006-009-017-024-050000-
/O.CAN.KFGF.WS.W.0001.000000T0000Z-090104T1200Z/
/O.EXA.KFGF.WC.Y.0001.000000T0000Z-090105T0000Z/
LAKE OF THE WOODS-NORTH BELTRAMI-SOUTH BELTRAMI-HUBBARD-
INCLUDING THE CITIES OF...BAUDETTE...RED LAKE...BEMIDJI...
PARK RAPIDS
327 AM CST SUN JAN 4 2009

...WIND CHILL ADVISORY IN EFFECT UNTIL 6 PM CST THIS AFTERNOON...
...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A WIND
CHILL ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON. THE WINTER STORM WARNING HAS BEEN CANCELED. 

THE SNOW HAS FINISHED...BUT WIND AND VERY COLD TEMPERATURES REMAIN
A THREAT IN THE WAKE OF THE RECENT SNOWSTORM. BRISK WESTERLY WINDS
OF 10 TO 20 MPH...IN COMBINATION WITH VERY COLD TEMPERATURES...WILL
CREATE DANGEROUS WIND CHILLS OF 25 TO 35 DEGREES BELOW ZERO THROUGH
THIS AFTERNOON.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. 
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

$$

MNZ001-004-007-NDZ006>008-014>016-024-026>030-038-054-050000-
/O.NEW.KFGF.WC.W.0001.090104T0927Z-090104T1800Z/
/O.EXT.KFGF.WC.Y.0001.000000T0000Z-090105T0000Z/
WEST POLK-KITTSON-WEST MARSHALL-TOWNER-CAVALIER-PEMBINA-BENSON-
RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON-GRAND FORKS-GRIGGS-STEELE-
TRAILL-BARNES-WESTERN WALSH COUNTY-
INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS...
HALLOCK...WARREN...CANDO...LANGDON...CAVALIER...MADDOCK...LEEDS...
DEVILS LAKE...GRAFTON...NEW ROCKFORD...LAKOTA...GRAND FORKS...
COOPERSTOWN...FINLEY...MAYVILLE...VALLEY CITY...ADAMS
327 AM CST SUN JAN 4 2009

...WIND CHILL WARNING IN EFFECT UNTIL NOON CST TODAY...
...WIND CHILL ADVISORY NOW IN EFFECT FROM NOON TODAY TO 6 PM CST
THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A WIND
CHILL WARNING...WHICH IS IN EFFECT UNTIL NOON CST TODAY. THE WIND
CHILL ADVISORY IS NOW IN EFFECT FROM NOON TODAY TO 6 PM CST THIS
AFTERNOON. 

VERY COLD TEMPERATURES AND WINDS REMAIN A THREAT IN THE WAKE OF
THE RECENT SNOWSTORM. BRISK WESTERLY WINDS OF 10 TO 20 MPH...IN
COMBINATION WITH ARCTIC AIR...WILL PRODUCE DANGEROUS WIND CHILLS
OF 40 TO 50 DEGREES BELOW ZERO THIS MORNING. WINDS WILL SUBSIDE
SOME BY AFTERNOON...ALTHOUGH WIND CHILLS OF 25 TO 40 BELOW ARE
EXPECTED.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND
STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS
WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF
PRECAUTIONS ARE NOT TAKEN.

$$

MNZ002-003-005-008-013>016-022-023-027>032-040-NDZ039-049-052-053-
050000-
/O.CON.KFGF.WC.Y.0001.000000T0000Z-090105T0000Z/
NORMAN-CLAY-ROSEAU-EAST MARSHALL-PENNINGTON-RED LAKE-EAST POLK-
NORTH CLEARWATER-MAHNOMEN-SOUTH CLEARWATER-WEST BECKER-
EAST BECKER-WILKIN-WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-
CASS-RANSOM-SARGENT-RICHLAND-
INCLUDING THE CITIES OF...HALSTAD...MOORHEAD...ROSEAU...
NEWFOLDEN...THIEF RIVER FALLS...RED LAKE FALLS...FOSSTON...
BAGLEY...MAHNOMEN...LAKE ITASCA...DETROIT LAKES...WOLF LAKE...
BRECKENRIDGE...FERGUS FALLS...NEW YORK MILLS...WADENA...
ELBOW LAKE...FARGO...LISBON...GWINNER...WAHPETON
327 AM CST SUN JAN 4 2009

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON. 

THE SNOW HAS FINISHED...BUT WINDS AND VERY COLD TEMPERATURES
REMAIN A THREAT IN THE WAKE OF THE RECENT SNOWSTORM. BRISK
WESTERLY WINDS OF 10 TO 20 MPH...IN COMBINATION WITH VERY COLD
TEMPERATURES...WILL PRODUCE DANGEROUS WIND CHILLS OF 25 TO NEARLY
40 DEGREES BELOW ZERO THROUGH THIS AFTERNOON.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

$$
G2/DK
1 follow-up statement
000 
WWUS43 KFGF 041801
WSWFGF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND FORKS ND
1201 PM CST SUN JAN 4 2009

...THE SNOW IS FINISHED BUT WIND AND VERY COLD TEMPERATURES
CONTINUE...

.THE SNOWSTORM IS FINISHED...BUT WIND AND VERY COLD TEMPERATURES
REMAIN A THREAT IN THE WAKE OF THE RECENT STORM. ALTHOUGH WINDS
HAVE DIMINISHED...VERY COLD TEMPERATURES WILL COMBINE TO CREATE
DANGEROUS WIND CHILLS FROM 25 TO 40 BELOW THIS AND AFTERNOON.

MNZ001-004-007-NDZ006>008-014>016-024-026>030-038-054-050000-
/O.EXP.KFGF.WC.W.0001.000000T0000Z-090104T1800Z/
/O.EXT.KFGF.WC.Y.0001.000000T0000Z-090105T0000Z/
WEST POLK-KITTSON-WEST MARSHALL-TOWNER-CAVALIER-PEMBINA-BENSON-
RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON-GRAND FORKS-GRIGGS-STEELE-
TRAILL-BARNES-WESTERN WALSH COUNTY-
INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS...
HALLOCK...WARREN...CANDO...LANGDON...CAVALIER...MADDOCK...LEEDS...
DEVILS LAKE...GRAFTON...NEW ROCKFORD...LAKOTA...GRAND FORKS...
COOPERSTOWN...FINLEY...MAYVILLE...VALLEY CITY...ADAMS
1201 PM CST SUN JAN 4 2009

...WIND CHILL ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON...
...WIND CHILL WARNING WILL EXPIRE AT NOON CST TODAY...

THE WIND CHILL WARNING WILL EXPIRE AT NOON CST TODAY. THE WIND
CHILL ADVISORY IS NOW IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. 

VERY COLD TEMPERATURES AND WINDS REMAIN A THREAT IN THE WAKE OF
THE RECENT SNOWSTORM. ALTHOUGH WINDS HAVE DIMINISHED...VERY COLD
TEMPERATURES WILL COMBINE TO CREATE DANGEROUS WIND CHILLS FROM 25
TO 40 BELOW THIS AND AFTERNOON.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. 
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

$$

MNZ002-003-005-006-008-009-013>017-022>024-027>032-040-NDZ039-049-
052-053-050000-
/O.CON.KFGF.WC.Y.0001.000000T0000Z-090105T0000Z/
NORMAN-CLAY-ROSEAU-LAKE OF THE WOODS-EAST MARSHALL-NORTH BELTRAMI-
PENNINGTON-RED LAKE-EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-
MAHNOMEN-SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-CASS-RANSOM-SARGENT-
RICHLAND-
INCLUDING THE CITIES OF...HALSTAD...MOORHEAD...ROSEAU...
BAUDETTE...NEWFOLDEN...RED LAKE...THIEF RIVER FALLS...
RED LAKE FALLS...FOSSTON...BAGLEY...BEMIDJI...MAHNOMEN...
LAKE ITASCA...PARK RAPIDS...DETROIT LAKES...WOLF LAKE...
BRECKENRIDGE...FERGUS FALLS...NEW YORK MILLS...WADENA...
ELBOW LAKE...FARGO...LISBON...GWINNER...WAHPETON
1201 PM CST SUN JAN 4 2009

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON. 

THE SNOW HAS FINISHED...BUT WIND AND VERY COLD TEMPERATURES
REMAIN A THREAT IN THE WAKE OF THE RECENT SNOWSTORM. BRISK
WESTERLY WINDS OF 10 TO 20 MPH...IN COMBINATION WITH VERY COLD
TEMPERATURES...WILL CREATE DANGEROUS WIND CHILLS OF 25 TO
35 DEGREES BELOW ZERO THROUGH THIS AFTERNOON.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

$$

What forecasters said that day

The local office's own words before this wind chill warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this wind chill warning went out at Jan 4, 3:24 AM CST, 3 minutes earlier.

Area forecast discussion, Jan 4, 3:24 AM CST, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
324 AM CST SUN JAN 4 2009

.DISCUSSION...
THE MAIN CHALLENGE WILL BE WIND CHILL HEADLINES TODAY. ARCTIC AIR
IS POURING INTO THE REGION BEHIND OUR DEPARTING SYSTEM. WIND
CHILLS ARE FALLING INTO THE -40 TO -45 BELOW RANGE IN THE DEVILS
LAKE BASIN...AND WE WILL NEED A WIND CHILL WARNING THROUGH THIS
MORNING IN NORTHEAST ND. THE REST OF THE REGION WILL ALSO BE VERY
COLD...AND WIND CHILL ADVISORIES WILL CONTINUE HERE THROUGH 00Z.
WE WILL ALSO CANCEL THE WINTER STORM WARNINGS EARLY IN THE FAR
NORTHEAST...WITH THE THREAT FOR SNOW OVER HERE. MODELS ARE IN
REASONABLE AGREEMENT...AND PREFER THE COLDER NAM WHICH IS HANDLING
THE LOW LEVEL COLD AIR THE BEST.

FOR TODAY...A VERY COLD DAY IS IN STORE ALONG WITH WINDS FROM 10
TO 20 MPH. THIS WILL PRODUCE DANGEROUS WIND CHILLS...WITH LIFE
THREATENING WIND CHILLS THIS MORNING TO 50 BELOW IN NE ND INTO
EXTREME NW MN. THE PRESSURE GRADIENT WILL RELAX TOWARDS 00Z...AND
DECOUPLING SHOULD OCCUR QUICKLY THIS EVENING AROUND SUNSET.

FOR TONIGHT...WITH SFC HIGH MOVING OVER THE REGION AROUND
06Z...EXPECT A COLD NIGHT. MOST AREAS IN THE NORTH SHOULD BE IN
THE 20-25 BELOW RANGE...WITH SOME WARM ADVECTION ABOVE THE SFC
LATER TONIGHT PREVENTING IT FROM GETTING COLDER. IF THE SFC HIGH
SITS OVER THE AREA LONGER...TEMPS COULD FALL TO -30 LOCALLY.

FOR MON...MID LEVEL WARM ADVECTION AND A ZONAL FLOW ALOFT WILL
DEVELOP. THIS WILL HELP TO MODERATE TEMPS FROM TODAY. NOT SURE
JUST HOW MUCH WE/LL BE ABLE TO WARM UP THOUGH WITH DEEP/FRESH
SNOW AND A STEEP INVERSION...AND WE MAY BE TOO WARM IN THE GRIDS.

ON MON NIGHT/TUE...A WEAK CLIPPER WILL BRING THE THREAT FOR LIGHT
SNOW TO THE REGION. LIFT IS FAIRLY WEAK WITH THIS SYSTEM
THOUGH...AND ANY SNOW AMOUNTS SHOULD BE UNDER AN INCH. TEMPS WILL
CONTINUE TO SLOWLY MODERATE.

THERE WILL BE A THREAT FOR MEASURABLE SNOW ON THU...WITH THE
ECMWF/CANADIAN VERY AGGRESSIVE WITH POTENTIAL SNOW AMOUNTS. THE
GFS IS TRENDING TOWARDS A SLIGHTLY FURTHER NORTH AND MORE MOIST
SYSTEM...BUT FOR NOW WILL KEEP WITH THE LOW POPS UNTIL BETTER
CONTINUITY DEVELOPS.

&&

.AVIATION...
VFR CONDITIONS EXPECTED WITH WINDS BECOMING LIGHT AND VARIABLE
THIS EVENING.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...WIND CHILL ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR NDZ039-049-
     052-053.

     WIND CHILL WARNING UNTIL NOON CST TODAY FOR NDZ006>008-014>016-
     024-026>030-038-054.

     WIND CHILL ADVISORY FROM NOON TODAY TO 6 PM CST THIS AFTERNOON
     FOR NDZ006>008-014>016-024-026>030-038-054.

MN...WIND CHILL ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR MNZ002-003-
     005-006-008-009-013>017-022>024-027>032-040.

     WIND CHILL WARNING UNTIL NOON CST TODAY FOR MNZ001-004-007.

     WIND CHILL ADVISORY FROM NOON TODAY TO 6 PM CST THIS AFTERNOON
     FOR MNZ001-004-007.

&&

DK
Hazardous weather outlook, Jan 3, 6:01 AM CST, 21 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND FORKS ND
601 AM CST SAT JAN 3 2009

MNZ001>004-007-029-NDZ006>008-014>016-024-026>030-038-039-049-
052>054-041215-
WEST POLK-NORMAN-CLAY-KITTSON-WEST MARSHALL-WILKIN-TOWNER-
CAVALIER-PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON-
GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-
RICHLAND-WESTERN WALSH COUNTY-
601 AM CST SAT JAN 3 2009

...A WINTER WEATHER ADVISORY IS IN EFFECT TODAY INTO TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

SNOW...HEAVY AT TIMES...IS EXPECTED TODAY ALONG AND EAST OF THE
RED RIVER VALLEY. LIGHT SNOW IS EXPECTED IN THE DEVILS LAKE BASIN.
SNOW WILL TAPER OFF THIS EVENING IN THE RED RIVER VALLEY. STORM
TOTAL SNOW AMOUNTS FROM 3 TO 6 INCHES ARE EXPECTED. NORTHWEST
WINDS WILL ALSO INCREASE ALONG AND WEST OF THE RED RIVER VALLEY BY
LATE THIS AFTERNOON. THIS WILL CAUSE SOME BLOWING AND DRIFTING
SNOW INTO TONIGHT...AND REDUCED VISIBILITIES IN OPEN AREAS. IN
ADDITION...DANGEROUS WIND CHILLS TO 30 BELOW ZERO WILL DEVELOP
LATE TONIGHT IN THE RED RIVER VALLEY AND THE DEVILS LAKE BASIN.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

DANGEROUS WIND CHILLS TO 35 BELOW ZERO ARE POSSIBLE SUNDAY MORNING
IN THE RED RIVER VALLEY AND DEVILS LAKE BASIN. THERE IS THE THREAT FOR
LIGHT SNOW FOR ALL OF EASTERN NORTH DAKOTA AND WESTERN MINNESOTA
ON TUESDAY...WITH ANOTHER POTENTIAL SNOW MAKER FOR LATER IN THE
WEEK.

.SPOTTER INFORMATION STATEMENT...

SNOW REPORTS ARE APPRECIATED.

MNZ005-006-008-009-013>017-022>024-027-028-030>032-040-041215-
ROSEAU-LAKE OF THE WOODS-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-
RED LAKE-EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WEST OTTER TAIL-
EAST OTTER TAIL-WADENA-GRANT-
601 AM CST SAT JAN 3 2009

...A WINTER STORM WARNING IS IN EFFECT TODAY THROUGH TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

SNOW...HEAVY AT TIMES...WILL FALL TODAY IN NORTHWEST AND WEST
CENTRAL MINNESOTA. THE SNOW WILL SLOWLY TAPER OFF AFTER MIDNIGHT...WITH
STORM TOTAL ACCUMULATIONS FROM 6 TO 9 INCHES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

DANGEROUS WIND CHILLS TO 25 BELOW ZERO ARE POSSIBLE SUNDAY MORNING.
THERE IS THE THREAT FOR LIGHT SNOW FOR ALL OF NORTHWEST AND WEST
CENTRAL MINNESOTA ON TUESDAY...WITH ANOTHER POTENTIAL SNOW MAKER
FOR LATER IN THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SNOW REPORTS ARE APPRECIATED.

DK

Nearby

Wind Chill Warnings in North Dakota, 2009Wind Chill Warnings in Minnesota, 2009Every wind chill warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.